# SDR CA080911006

- Difficulty date: September 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 63,585 hours
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Condition: Failed
- Location: Nr 2
- Part time: 54,469 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

(CAN) AFTER T/O AND CLIMB OUT, NR2 ENGINE LOST OIL QTY AND OIL TEMP ROSE RAPIDLY INTO RED INDICATION. INFLIGHT SHUTDOWN COMPLIED WITH AND ACFT RETURNED TO DEPARTURE. NR2 ENGINE REPLACED IAW AMM AND KFL TASK CARDS, ACFT RETURNED TO SERVICE. ENGINE TO BE EVALUATED IN ENGINE SHOP FOR CAUSE.
